| Catalog Number |
CV-26702-E |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "during insertion of arrow bilumen central venous catheter reference cv-26702-e via the left subclavian vein, partial breakage of the guide occurs at the moment of removal, 7 cm from the curved tip." the guide was removed.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description